# SDR ALGA098887

- Difficulty date: December 8, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N1067D
- Make and model: Bell 206L-1
- Aircraft serial: 45435
- Aircraft time: 25,869 hours
- System (JASC): 6400 · Tail Rotor System
- Part: Bearing
- Part number: 206016201131
- Part serial: CS10576
- Condition: Bent
- Location: Tail Rotor
- Part time: 763 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BENT EXCESSIVLY, UNABLE TO SHIM NEW BEARINGS / REPLACED BLADE
